MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM BPLATE TRIATHLON S6; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM BPLATE TRIATHLON S6; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5536B600
Medical Device Problem Codes Malposition of Device (2616); Osseointegration Problem (3003); Unintended Movement (3026)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "original surgery approximately 1 year ago.Revised for tibial subsidence." rep confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Reported event an event regarding malposition and loosening involving a triathlon baseplate was reported.The event was confirmed via clinician review.Method & results -product evaluation and results: visual: photos were provided for review, a review of provided photos indicate recently explanted devices covered in blood and tissue.Nothing remarkable observed.-clinician review: a review of the provided medical information by a clinical consultant indicated: "the x-ray provided shows a press fit tka.The tibial component shows latencies about the keel and has subsided consistent with loss of fixation.The implant sheet documents revision of the tibial component to a universal baseplate and cemented stem.Loss of fixation of a press fit tibial component requiring revision tka surgery is confirmed.The cause of this biologic/mechanical failure cannot be determined from the limited documentation provided." -product history review: review of the device history records could not be performed as lot details were not provided.-complaint history review: a complaint history review could not be performed as lot code information was unknown.Conclusions: a review of the provided medical information by a clinical consultant indicated: "the x-ray provided shows a press fit tka.The tibial component shows latencies about the keel and has subsided consistent with loss of fixation.The implant sheet documents revision of the tibial component to a universal baseplate and cemented stem.Loss of fixation of a press fit tibial component requiring revision tka surgery is confirmed.The cause of this biologic/mechanical failure cannot be determined from the limited documentation provided." no further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
TRITANIUM BPLATE TRIATHLON S6
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22580629
Report Number0002249697-2025-00709
Device Sequence Number7082498
Product Code MBH
UDI-Device Identifier07613327041514
UDI-Public07613327041514
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5536B600
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight154 KG